# SDR CA030930005

- Difficulty date: August 24, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 7,932 hours
- Engine: Allsn 250C20B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: BSH16ATC32
- Condition: Unstaked
- Location: Pin Assy
- Component: Pin Assembly, Bell
- Component part number: 206031509103
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING IN PIN ASSEMBLY BECAME UNSTAKED.
